| Model Number |
BF-MP190F |
| Medical Device Problem Code |
Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/07/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the bronchofibervideoscope encountered a scope error number 80.There were no reports of patient harm.
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.Updated fields: b5, d9, h2, h3, h6, h11.The device was returned to olympus for inspection and the reported failure was not confirmed.In addition, the following reportable malfunctions were identified during the device evaluation: black image with noise.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: no problem detected, and cause traced to component failure for the additional reportable malfunction.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was reported the bronchofibervideoscope encountered a black image with noise due to scope connector fluid.